Ulster University Logo

Ulster Institutional Repository

Expected Density of Complex Zeros of Random Hyperbolic Polynomials

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Grigorash, AV and Farahmand, K (2002) Expected Density of Complex Zeros of Random Hyperbolic Polynomials. Applied Mathematics Letters, 15 (3). 389-393 . [Journal article]

Full text not available from this repository.

DOI: 10.1016/S0893-9659(01)00148-3


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:17
Deposited By:Dr Alexander Grigorash
Deposited On:02 Mar 2011 12:14
Last Modified:09 May 2011 09:43

Repository Staff Only: item control page